# SDR CHQA200900052

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 17,500 hours, 13,587 cycles
- Engine: Allsn AE3007A
- Engine time: 16,884 hours, 13,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 22035
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,387 hours, 4,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOP WHEN TESTED.  THE NR 4 EMERGENCY BATTERY WAS REPLACED ALONG WITH THE INVERTER AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
